# SDR AALA202207081283

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737
- Aircraft serial: 33248
- Aircraft time: 17,204 hours, 7,013 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN SELECTING FLAPS TO 1 BOTH FLAPS JAMMED AT 0.5 DEGREES. FLIGHT DECLARED AN EMERGENCY; DIVERTED TO LIR LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
